How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Family Physician Your Own Question
Family Physician
Family Physician, Doctor
Category: Medical
Satisfied Customers: 2592
Experience:  Emergency Medicine and Family Practice for over 26 years
1304720
Type Your Medical Question Here...
Family Physician is online now
A new question is answered every 9 seconds

My ears are suddenly getting darker than my face. none it

Customer Question

hello
JA: Hi. How can I help?
Customer: my ears are suddenly getting darker than my face.
JA: How long have you been dealing with this issue? Any other skin concerns?
Customer: none it just started about two weeks ago
JA: Anything else in your medical history you think the doctor should know?
Customer: I have sciatica. thyroidectomy and recently did a laser cordotomy. I also have asthma
Submitted: 1 month ago.
Category: Medical
Expert:  Dr. Mo replied 1 month ago.

Hi, Dr. Mo here with JA. Please let me review the information and I'll reply shortly.

Expert:  Dr. Mo replied 1 month ago.

Certain medications can cause the areas on our body which have cartilage to become darker. Steroids are such as example. Do you use any steroid inhalers?

Do you use any over the counter supplements or medications?